# SDR ASAA2023031842753

- Difficulty date: March 18, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 55,345 hours, 16,569 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 141A81864
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR BODY SIDE TORQUE TUBE SUPPORT STRUCTURE HAS 2 EA ELONGATED HOLES AT UPPER GUIDE PLATE ATTACH AREA (MARKED - STREAMER ATTACHED). GROUNDED - YES. REPAIRED ELONGATED HOLES IAW ALASKA EA 800-53EA-25469 REV 00 DATED 4/6/2023.THIS IS A CATEGORY A REPAIR.
